MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Chest Pain (1776); Thrombosis (2100); Vascular Dissection (3160)
Date of Event 01/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that vessel dissection and acute thrombosis occurred and patient experienced chest pain.The patient presented with st-elevation myocardial infarction.The target lesion was located in the mid right coronary artery (rca).A 3.00 x 24 synergy drug-eluting stent was deployed in the blockage at 16 atmospheres and was post dilated with a 3.5x12 nc quantum apex to 16 atm.Another stent was also placed in the left anterior descending artery.Approximately 30 minutes after the patient went to recovery, the patient began having severe chest pain and was returned to the cath lab.It was found that the rca stent was occluded.The stent was wired with a choice pt extra support and a 3.0x12 nc quantum apex balloon catheter was used to reopen the artery.Angiojet was used to remove clot from stent and distal artery and a non-bsc intravascular ultrasound (ivus) was used to interrogate the stent.A small dissection was noted on ivus at the very proximal end of the stent.A 3.5x8 synergy was placed in an overlapping fashion to the 3.0x24 synergy and both stents were post dilated with a 3.5x8 nc quantum balloon catheter.The stent was viewed again through ivus to confirm apposition, expansion and lack of dissection.The patient was never shocked and is now pain free.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9728646
Report Number2134265-2020-01664
Device Sequence Number16689233
Product Code NIQ
UDI-Device Identifier08714729840237
UDI-Public08714729840237
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2021
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0024187151
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;